# SDR 2007UALA02885

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 25,462 hours, 9,252 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Dented
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DENTED ON THE BOTTOM.  REMOVED DAMAGE AND INSTALLED DOUBLER.
